# SDR DALA2025050503420

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941564) CABIN SEAT TRACK HAS CHAFE MARK ON UPPER CROWN AREA STA 520 RBL 44.5. REMOVED AND REPLACED MAIN CABIN SEAT TRACK SECTION BETWEEN STA 500H +10" AND 520, RBL 44.5 IAW B737 SRM 51-40-02-0G.
